# SDR SWAA020730

- Difficulty date: April 7, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 33,576 hours, 30,854 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL FIN REAR SPAR LT AND RT CLEVIS LUGS CORRODED.  REPAIRED LUGS AND INSTALLED BUSHINGS PER BFG ER.
